It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on March 15, 2000 at 16:47:33:

I went to the doctors last week. My BP has been great. She took it and it was 145/95. I was like what. I felt great so I have no idea why
it was like that.

Well I have to take it 3 times a day. Morning, noon and night. Well I have been and in the morning it is 127/80 and at noon it is 134/81 and then
at night it is 144/89. I don't know why this happens.

Now is 145/95 really all that high. I am on Verapamil 180mg once a day. I used to be on Plendil 2.5mg until my BP went up to 200/110 and then it got changed.
My BP has been great for a while now. Like a year. Why all of a sudden would it go up like that and should I worry.

I don't think 145/95 is all that high.

Any response would be great. Thanks

Tammy

Follow Ups

All times are GMT -7. The time now is 05:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!